MathSciNet Relay Station
MathSciNet bibliographic data
MR2383696 (2009a:06013) 06B30 (20D20 20M99 54H12)
Jackson, Marcel Residual bounds for compact totally disconnected algebras. Houston J. Math. 34 (2008), no. 1, 33–67.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement